Ask a doctor

I have lumps on my upper lip caused by a filler. Does Diprofors injection dissolve the filler?

I have lumps on my upper lip caused by filler..the specialist inject me with diprofors to dissolve the product..and when I read about it on the net I couldnt find any informations about dissolving filler and dispofors..so is that right he can dissolve the lump???

Doctor Answers (2)

Dissolving filler bumps

+1
The question cannot be definitively answered  without more information, especially - what was injected?  Diprofos (betamethasone Sodium Phosphate) contains a strong steroid which combats inflammation and swelling.  Unfortunately like nearly all steroids it can have side effects especially if used excessively and therefore may not be the best treatment.  


Orlando Plastic Surgeon
5.0 out of 5 stars 5 reviews

Dissolving filler

+1
Diprofos is a type of cortisone that can help break up scar tissue or decrease inflammation associated with a filler product. Diprofos will not dissolve any filler.

Depending on the type of filler that was used, hyaluronidase (Vitrase, Hyalenex) can dissolve hyaluronic acid fillers (i.e. Restylane, Juvederm, Perlane, Belotero). If a temporary filler product other than a hyaluronic acid filler was used (Scultpra, Radiesse), only time will help.

Ramona Behshad, MD
Chesterfield Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.